Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 26, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at May 27, 2012, 5:01 PM EDT for 4 counties in Pennsylvania. It was in force for 59 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2012, 5:01 PM EDT (21:01 UTC)
- Expired
- May 27, 2012, 6:00 PM EDT
- In force
- 59 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
Counties Allegheny County, PA, Armstrong County, PA, Indiana County, PA, Westmoreland County, PA
The radar
The Pittsburgh radar (KPBZ), 89 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 5:39 PM EDT | TSTM WND DMG | Latrobe, PA | TREES DOWN SCATTERED THROUGHOUT THE COUNTY |
| May 27, 5:47 PM EDT | TSTM WND DMG | Derry, PA | TREES DOWN ON STATE ROUTE 981 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 1:33 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 9.0 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 993 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 1085 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
608
WUUS51 KPBZ 272101
SVRPBZ
PAC003-005-063-129-272200-
/O.NEW.KPBZ.SV.W.0026.120527T2101Z-120527T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
501 PM EDT SUN MAY 27 2012
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL ALLEGHENY COUNTY IN SOUTHWEST PENNSYLVANIA...
SOUTH CENTRAL ARMSTRONG COUNTY IN WEST CENTRAL PENNSYLVANIA...
SOUTHWESTERN INDIANA COUNTY IN WEST CENTRAL PENNSYLVANIA...
WESTMORELAND COUNTY IN SOUTHWEST PENNSYLVANIA...
* UNTIL 600 PM EDT
* AT 458 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
APOLLO...MOVING SOUTHEAST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
VANDERGRIFT... PLUM... MURRYSVILLE...
LEECHBURG... APOLLO... DELMONT...
SALTSBURG... JEANNETTE... GREENSBURG...
NEW ALEXANDRIA... LIGONIER...
LAUREL MOUNTAIN STATE PARK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WIND...DESTRUCTIVE HAIL...AND FREQUENT CLOUD
TO GROUND LIGHTNING. MOVE TO SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND NORTHERN
WEST VIRGINIA.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.
&&
LAT...LON 4023 7909 4016 7914 4015 7916 4011 7918
4010 7919 4011 7920 4007 7926 4005 7928
4047 7981 4066 7959 4030 7904
TIME...MOT...LOC 2101Z 311DEG 11KT 4051 7959
$$1 follow-up statement
474
WWUS51 KPBZ 272131
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
531 PM EDT SUN MAY 27 2012
PAC003-272141-
/O.CAN.KPBZ.SV.W.0026.000000T0000Z-120527T2200Z/
ALLEGHENY PA-
531 PM EDT SUN MAY 27 2012
...THE SEVERE THUNDERSTORM WARNING FOR ALLEGHENY COUNTY IS
CANCELLED...
THE STORM THAT PROMPTED THIS WARNING HAS MOVED OUT OF THE COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND NORTHERN
WEST VIRGINIA.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.
LAT...LON 4016 7914 4015 7916 4011 7918 4010 7919
4011 7920 4007 7926 4005 7928 4041 7973
4057 7946 4030 7904
TIME...MOT...LOC 2131Z 311DEG 11KT 4043 7945
$$
PAC005-063-129-272200-
/O.CON.KPBZ.SV.W.0026.000000T0000Z-120527T2200Z/
ARMSTRONG PA-INDIANA PA-WESTMORELAND PA-
531 PM EDT SUN MAY 27 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR WESTMORELAND...INDIANA AND ARMSTRONG COUNTIES...
AT 528 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR SALTSBURG...MOVING SOUTHEAST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SALTSBURG... JEANNETTE... DELMONT...
GREENSBURG... NEW ALEXANDRIA... LIGONIER...
LAUREL MOUNTAIN STATE PARK... LATROBE...
DERRY... BLAIRSVILLE...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WIND...DESTRUCTIVE HAIL...AND FREQUENT CLOUD
TO GROUND LIGHTNING. MOVE TO SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND NORTHERN
WEST VIRGINIA.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.
LAT...LON 4016 7914 4015 7916 4011 7918 4010 7919
4011 7920 4007 7926 4005 7928 4041 7973
4057 7946 4030 7904
TIME...MOT...LOC 2131Z 311DEG 11KT 4043 7945
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 2:34 PM EDT, 2 hours 27 minutes earlier.
Area forecast discussion, May 27, 2:34 PM EDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 234 PM EDT SUN MAY 27 2012 .SYNOPSIS... UPPER LEVEL HIGH PRESSURE WILL PROVIDE UNSEASONABLY WARM AND HUMID WEATHER THROUGH THE HOLIDAY WEEKEND. DAYTIME HEATING WILL BRING A CHANCE OF SHOWERS OR THUNDERSTORMS IN THE LATE AFTERNOON OR EVENING HOURS. A COLD FRONT WILL APPROACH THE AREA ON TUESDAY AND TRIGGER MORE WIDESPREAD SHOWERS AND STORMS. && .NEAR TERM /THROUGH TONIGHT/... SHOWERS AND THUNDERSTORMS ARE CURRENTLY DEVELOPING ALONG THE NEARLY STATIONARY BOUNDARY AS A WEAK UPPER LEVEL DISTURBANCE CROSSES OVER THE GREAT LAKES. WITH SURFACE CAPE OVER 3000 J/KG AND VERY LITTLE CAPPING...THUNDERSTORM COVERAGE SHOULD INCREASE. HOWEVER...SHEAR REMAINS FAIRLY LIMITED SUGGESTING MOST OF THE STORMS WILL REMAIN UNORGANIZED. THERE COULD BE A FEW STORMS THAT TILT JUST ENOUGH TO MAINTAIN THEMSELVES PROVIDING FOR A SEVERE HAIL THREAT AND SOME WIND GUSTS. WITH MANY OF THE STORMS SLOW MOVING AND PWATS WELL OVER AN INCH...HEAVY DOWNPOURS COULD ALSO BE POSSIBLE. && .SHORT TERM /MONDAY THROUGH WEDNESDAY/... WARM AND HUMID CONDITIONS WILL CONTINUE FOR MEMORIAL DAY. MAINTAINED SLIGHT CHANCE WORDING FOR DIURNAL THUNDERSTORMS AS THERE WILL BE PLENTY OF LOW LEVEL MOISTURE AND INSTABILITY. QUESTION WILL BE WHETHER THERE WILL BE ENOUGH FORCING WITH THE UPPER RIDGE CENTERED OVERHEAD TO ASSIST IN THUNDERSTORM DEVELOPMENT. MODELS ARE IN GOOD AGREEMENT ON THE FRONTAL PASSAGE PROGGED FOR LATE TUESDAY. WITH PLENTY OF INSTABILITY AND HEATING...EXPECT SHOWERS AND THUNDERSTORMS TO DEVELOP OUT AHEAD OF THE FRONT ONCE AGAIN TUESDAY AFTERNOON. THUS...BROUGHT IN LIKELY WORDING BY THE AFTERNOON. BOTH THE GFS AND ECMWF TAKE THE COLD FRONT THROUGH QUICKLY...ENDING PRECIP BY TUESDAY NIGHT. CONTINUED TEMPERATURES NEAR MAV/MEX GUIDANCE OF 15 DEGREES ABOVE NORMAL MEMORIAL DAY AS 850HPA TEMPERATURES INCREASE TO ALMOST 20C OVERHEAD. WITH CLOUD COVER AND PRECIPITATION CHANCES INCREASING TUESDAY...KEPT TEMPERATURES A LITTLE COOLER BUT STILL ABOUT 10 DEGREES ABOVE NORMAL. HIGH PRESSURE WILL BUILD OVERHEAD FOR WEDNESDAY WITH TEMPERATURES CLOSER TO NORMAL AS 850HPA VALUES RETURN TO 4C. && .LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/... A DRY FORECAST THURSDAY UNDER A FLAT TROUGH ACROSS THE EASTERN U.S. AND WEAK SURFACE RIDGE WITH COOLER AND LESS HUMID CONDITIONS. BY LATE THURSDAY NIGHT INTO FRIDAY FRONT WILL BEGIN TO COME BACK NORTH AS LOW PRESSURE DEVELOPS ACROSS THE LOWER OHIO VALLEY BRINGING IN SHOWERS AND PERHAPS A FEW THUNDERSTORMS. FOR THE WEEKEND MODELS CONTINUE TO DEPICT A STRONG UPPER TROUGH ACROSS THE EASTERN U.S. FOR THE BEGINNING OF JUNE WITH WELL BELOW NORMAL TEMPERATURES. CHANCE POPS CONTINUED INTO SATURDAY AS SURFACE LOW MOVES TO NEW ENGLAND WITH INSTABILITY SHOWERS UNDER COLD POOL ALOFT. COOL HIGH PRESSURE WILL GIVE DRY AND BELOW NORMAL CONDITIONS SUNDAY. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... WARM FRONT AND JUST NORTH OF KPIT AND SHORTWAVE IN NORTHWEST FLOW ALOFT HAVE ALLOWED THUNDERSTORMS TO DEVELOP NORTHWEST OF KPIT. EXPECT SCATTERED COVERAGE OF STORMS FROM I-70 NORTH WITH A FEW SEVERE POSSIBLE. WENT WITH WITH VCTS NORTHERN TERMINALS FOR THE AFTERNOON AS WIDESPREAD STORMS NOT EXPECTED. GENERAL VFR OVERNIGHT THROUGH MONDAY WITH ONLY A BIT OF MVFR HAZE AT TIMES OVERNIGHT WITH ISOLATED AFTERNOON STORMS AT BEST. WINDS WILL CONTINUE LIGHT UNTIL MIDDAY MONDAY WITH SOUTHERLY FLOW UNDER 10 KTS WILL DEVELOP. .OUTLOOK...MONDAY NIGHT THROUGH FRIDAY... GENERAL VFR CONDITIONS WILL PREVAIL MONDAY NIGHT WITH UPPER RIDGE ALOFT. ON TUESDAY...A COLD FRONT WILL BRING SHOWERS AND THUNDERSTORMS WITH THE POTENTIAL FOR RESTRICTIONS THROUGH TUESDAY NIGHT. SURFACE HIGH PRESSURE WILL BRING GENERAL VFR WEDNESDAY INTO THURSDAY. LOW PRESSURE MOVING NORTHEAST FROM THE OHIO VALLEY WILL BRINGS SHOWERS AND RESTRICTIONS THURSDAY NIGHT AND FRIDAY. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, May 27, 1:44 PM EDT, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 144 PM EDT SUN MAY 27 2012 OHZ039>041-049-050-PAZ007>009-013>016-020>023-029-073-074-WVZ001-002- 281745- TUSCARAWAS-CARROLL-COLUMBIANA-HARRISON-JEFFERSON OH-MERCER-VENANGO- FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY- ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-WESTMORELAND RIDGES- HANCOCK-BROOKE- 144 PM EDT SUN MAY 27 2012 ...SEVERE THUNDERSTORM WATCH 303 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MDZ001-OHZ048-057>059-068-069-PAZ031-075-076-WVZ003-004-012-021>023- 041-281745- GARRETT-COSHOCTON-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-GREENE- FAYETTE-FAYETTE RIDGES-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA- PRESTON-TUCKER- 144 PM EDT SUN MAY 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, May 27, 4:36 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
436 PM EDT SUN MAY 27 2012
PAZ022-023-272115-
ARMSTRONG PA-INDIANA PA-
436 PM EDT SUN MAY 27 2012
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN ARMSTRONG AND WESTERN
INDIANA COUNTIES...
AT 435 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTH OF
CROOKED CREEK LAKE PARK...MOVING EAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
KITTANNING... FORD CITY...
CROOKED CREEK LAKE PARK... RURAL VALLEY...
ELDERTON... SHELOCTA... INDIANA...
HOMER CITY...
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.
LAT...LON 4052 7911 4063 7959 4064 7959 4063 7960
4063 7961 4064 7961 4065 7964 4067 7964
4083 7958 4076 7903Local storm report, May 27, 4:42 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
442 PM EDT SUN MAY 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM FLASH FLOOD 4 NE SWANTON 39.50N 79.18W
05/27/2012 GARRETT MD EMERGENCY MNGR
SPRING LICK ROAD WASHED OUT BY FLOOD WATERS. WATER
STILL FLOODING ROAD. TREES WASHED OUT BLOCKING ROAD.
&&
EVENT NUMBER PBZ1200450
XXLocal storm report, May 27, 4:44 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
444 PM EDT SUN MAY 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG 1 SSW ELORA 40.98N 80.00W
05/27/2012 BUTLER PA 911 CALL CENTER
TREE ON MOBILE HOME
&&
EVENT NUMBER PBZ1200451
TGREENLocal storm report, May 27, 4:55 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
455 PM EDT SUN MAY 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 PM TSTM WND DMG RED BARN 40.52N 79.16W
05/27/2012 INDIANA PA 911 CALL CENTER
MULTIPLE TREES DOWN
&&
EVENT NUMBER PBZ1200452
TGREENLocal storm report, May 27, 4:58 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PITTSBURGH PA
458 PM EDT SUN MAY 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 PM TSTM WND DMG MCWILLIAMS 40.97N 79.26W
05/27/2012 ARMSTRONG PA 911 CALL CENTER
MULTIPLE TREES DOWN
&&
CORRECTED COUNTY/STATE...LOCATION
EVENT NUMBER PBZ1200452
TGREENSpecial weather statement, May 27, 4:58 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
458 PM EDT SUN MAY 27 2012
MDZ001-WVZ023-041-272145-
GARRETT MD-PRESTON WV-TUCKER WV-
458 PM EDT SUN MAY 27 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN TUCKER...
SOUTHEASTERN PRESTON AND SOUTHWESTERN GARRETT COUNTIES...
AT 453 PM EDT...A STRONG THUNDERSTORM WAS LOCATED SILVER LAKE...
MOVING NORTH AT 5 MPH.
WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM. HEAVY RAIN WILL POND WATER ON ROADS AND QUICKLY FILL DITCHES
AND SMALL STREAMS.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
THOMAS... SILVER LAKE... GATZMER...
KEMPTON... GORMAN... REDHOUSE...
CATHELDRAL STATE PARK...
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.
LAT...LON 3916 7961 3934 7959 3933 7926 3930 7929
3930 7933 3922 7943 3919 7948 3919 7940
3922 7931 3919 7929 3915 7932 3912 7933The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 2:00 PM EDT | Special Weather Statement | PBZ | Beaver | 45 min |
| May 27, 2:14 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Butler, Lawrence | 46 min |
| May 27, 2:46 PM EDT | Special Weather Statement | PBZ | Butler | 59 min |
| May 27, 2:58 PM EDT | Special Weather Statement | PBZ | Lawrence | 47 min |
| May 27, 3:02 PM EDT | Special Weather Statement | PBZ | Venango | 58 min |
| May 27, 3:06 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Beaver, Butler, Clarion, Lawrence, Mercer | 54 min |
| May 27, 3:25 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Butler, Clarion, Mercer, Venango | 50 min |
| May 27, 3:45 PM EDT | Severe Thunderstorm Warning | PBZ | Clarion, Forest, Jefferson, Venango | 45 min |
| May 27, 3:58 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Butler, Clarion, Jefferson | 47 min |
| May 27, 4:00 PM EDT | Special Weather Statement | PBZ | Butler, Lawrence | 45 min |
| May 27, 4:20 PM EDT | Areal Flood Advisory | PBZ | Clarion, Venango | 3 hr |
| May 27, 4:28 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Clarion, Indiana, Jefferson | 47 min |
| May 27, 4:34 PM EDT | Special Weather Statement | PBZ | Beaver | 41 min |
| May 27, 4:36 PM EDT | Special Weather Statement | PBZ | Armstrong, Indiana | 39 min |
| May 27, 4:41 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Indiana, Westmoreland | 64 min |
| May 27, 5:12 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Fayette, Washington, Westmoreland | 63 min |
| May 27, 5:42 PM EDT | Severe Thunderstorm Warning | PBZ | Indiana, Westmoreland | 18 min |
| May 27, 5:55 PM EDT | Severe Thunderstorm Warning | PBZ | Indiana, Westmoreland | 35 min |
| May 27, 6:11 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Westmoreland | 34 min |
| May 27, 6:16 PM EDT | Areal Flood Advisory | PBZ | Indiana, Westmoreland | 78 min |
| May 27, 6:46 PM EDT | Special Weather Statement | PBZ | Fayette | 44 min |
| May 27, 7:25 PM EDT | Areal Flood Advisory | PBZ | Fayette, Westmoreland | 2 hr |
| May 27, 7:48 PM EDT | Special Weather Statement | PBZ | Fayette | 42 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.